# SDR QXEA200400310

- Difficulty date: May 6, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,507 hours, 3,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 85247255003
- Condition: Misinstalled
- Location: Zone 800
- Part time: 3,507 hours, 3,891 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH FLIGHT ATTENDANTS WERE UNABLE TO OPEN OR CLOSE THE REAR SERVICE DOOR. MAINTENANCE INSPECTED THE DOOR AND FOUND THE SEAL PROTRUDING ON BOTH THE FORE AND AFT EDGES. THE DOOR SEAL WAS TRIMMED AS REQUIRED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
